# SDR CALA2014022590481

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 44,772 hours, 18,327 cycles
- Engine: Iae V2522A5
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Bolt
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THS BOX SUPPORT ATTACH BOLT & FITTING HAVE SIGNS OF LIGHTNING DAMAGE AT FRAME 77 INBD END OF RT HORIZONTAL STABILIZER.  FOUND BOLT REMOVED AT START OF DAYSHIFT.  HAVE NEW BOLT & BUSHINGS IN HAND, HOWEVER UPPER BUSHING ITEM 90 NEEDS APPROXIMATELY  .020 INCH OF MATERIAL REAMED FROM INNER DIAMETER AFTER IT IS INSTALLED IN FITTING. ENGINEERING NOTIFIED & SEEKING SOLUTION.
